Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 42, Number 4

All articles in this issue are freely accessible.

On radial motion of a nonlinear viscoelastic tube
R. J. Tait, T. B. Moodie and J. B. Haddow.
Quart. Appl. Math. 42 (1985), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766875
An equation with a singular nonlinearity related to diffusion problems in one dimension
Julio E. Bouillet and Sônia M. Gomes.
Quart. Appl. Math. 42 (1985), 395-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766876
On asymptotic solutions of boundary value problems defined on thin domains
Gerald W. Young and Stephen H. Davis.
Quart. Appl. Math. 42 (1985), 403-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766877
On the identification of continuous vibrating systems modelled by hyperbolic partial differential equations
F. E. Udwadia and D. K. Sharma.
Quart. Appl. Math. 42 (1985), 411-424
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766878
Nonuniform motion of an edge dislocation in an anisotropic solid. II
X. Markenscoff and L. Ni.
Quart. Appl. Math. 42 (1985), 425-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766879
A note on mean square maximum and minimum principles in dynamic linear viscoelasticity
W. A. Day.
Quart. Appl. Math. 42 (1985), 433-437
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766880
Upper bounds for the means of eigenvalues of random boundary value problems with weakly correlated coefficients
William E. Boyce and Ning Mao Xia.
Quart. Appl. Math. 42 (1985), 439-454
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766881
A numerical technique for the solution of singular integral equations of the second kind
G. R. Miller and L. M. Keer.
Quart. Appl. Math. 42 (1985), 455-465
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766882
Asymptotic solution near the apex of an elastic wedge with curved boundaries
T. C. T. Ting.
Quart. Appl. Math. 42 (1985), 467-476
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766883
On stability diagrams for damped Hill equations
Pauli Pedersen.
Quart. Appl. Math. 42 (1985), 477-495
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766884
Burgers flow past arbitrary ellipse
J. M. Dorrepaal.
Quart. Appl. Math. 42 (1985), 497-512
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 766885
American Mathematical Society